# SDR A6WA2019112047024

- Difficulty date: November 4, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 44,681 hours, 43,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 601R10120
- Part serial: NSN
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B FLAP HINGE BOX AT WS 264.00 HAS 2 AREAS OF CHAFING DAMAGE. DAMAGE AREA 1 IS TO THE I/B FLAP HINE ARM FITTING DWG 601R10910 WITH DAMAGE DIMENSIONS OF .20"L X .15"W X .032"D. DAMAGE 2 IS TO THE AFT SIDE PLATE DWG 601R10180 WITH DAMAGE DIMENSIONS OF .20"L X .10" X .35"D.   AIRCRAFT REMOVED FROM SERVICE  BLENDED DAMAGED AREA #1 TO A SMOOTH CONTOUR ON R/H FLAP HINGE ARM FITTING AT WS 264.00 BLEND DIMENSIONS ARE .20"L X .15"W X .028"D BLENDED DAMAGE AREA #2 ON R/H FLAP HINGE BOX AT WS 264.00 I/B AFT PLATE STRUCTURAL PLATE LOWER EDGE  WITH BLEND DIMENSIONS OF .20"L X .10"W X .020"D. HFEC PERFORMED NO DEFECTS NOTED. REF BOMBARDIER REO 601R-57-21-3193.
